Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 34, Issue 6

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    December 10, 2024
    Page range: i-iii
  • Requires Authentication Unlicensed
    Licensed
    On continuants of continued fractions with rational partial quotients
    December 10, 2024
    Dmitry A. Dolgov
    Page range: 317-330
  • Requires Authentication Unlicensed
    Licensed
    On linear equivalence of piecewise-linear permutations of the field 𝔽2n
    December 10, 2024
    Andrey V. Menyachikhin
    Page range: 331-336
  • Requires Authentication Unlicensed
    Licensed
    On the prospective minimum of the random walk conditioned to stay nonnegative
    December 10, 2024
    Vladimir A. Vatutin, Elena E. Dyakonova
    Page range: 337-362
  • December 10, 2024
    Vladimir I. Vinokurov
    Page range: 363-371

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/34/6/html
Scroll to top button